MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STERNAL CABLE SYSTEM; BONE FIXATION CERCLAGE

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STERNAL CABLE SYSTEM; BONE FIXATION CERCLAGE
Model Number 400-689
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for this complaint.Therefore, no device investigation could be done other than a review of the manufacturing records related to the part.According to the dhr, the product was manufactured to specifications.Repeated inquiries to gather more information about this case have not resulted in any additional information beyond what is listed in this report.
 
Event or Problem Description
On 8/25/2021 it was reported to pioneer surgical technology that "a patient, called in stating he has a broken wire in his chest.He found this out at a dr appt on (b)(6) 2021.Original date of surgery was (b)(6) 2019 at (b)(6).He has been told by his surgeon that he is going to have to have another surgery to replace the broken wire.".

Brand Name
PIONEER SURGICAL TECHNOLOGY STERNAL CABLE SYSTEM
Common Device Name
BONE FIXATION CERCLAGE
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
MDR Report Key12521248
Report Number1833824-2021-00080
Device Sequence Number4068166
Product Code JDQ
UDI-Device Identifier00846468040895
UDI-Public(01)00846468040895(17)230531(10)316016
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number400-689
Device Lot Number316016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1